I have only taken one dose and I was awake all night and now feel nervous and shaky - has anyone else ever felt this way on Effexor and did is subside in time?
Effexor XR - nervous and jittery?
Question posted by heidibsmom on 25 June 2013
Last updated on 14 February 2019 by Tgeorge411
I had this same reaction upon trying Effexor but was hoping it would work because it isn’t associated with weight gain. Did you ever try Effexor again or stay on Zoloft? Trying to find out if jitters might not go away for everyone? Thanks!
What did your Doctor prescribe it for? I have anxiety issues and depression issues..but the generalized anxiety disorder and panic attacks are worse than the depression..
Anyway the Doc prescribed me 75mg xr for a week..to increase to 150mg xr after a week..had to call him and reduce the dose to 37.5 mg xr which helps with social anxiety
So perhaps you need to get your Doc to titrate from a lower dose to an effective dose to what you are suffering from
Hi, I hope that you have better results than I had taking that medicine because for about a week I shook like a leaf, felt inner irritability at a awful level, totally bad reaction in my case. Wishing you Wellness.
Hello, heidibsmom, I took it, until I could afford to get back on my Pristiq, in which that is one of the antidepressants in it. I didn't really have much trouble. a little discomfort, but not a lot. However, my Older teenager took it, felt weird on it at first, but the doctor kept telling him to be patient it would go away. it kind of did, but I will tell you one thing, he, at least told me from experience. If you take it for a while, it is one of the hardest antidepressants to get off of. do not stop taking it cold turkey. He did that, and had to be put right back on it, and slowly weened off of it. Don't let the doctor do that to you. Just a bit of information. Be safe, God bless, and take care, serentitysearching31
Hi heidibsmom ! I tried it approx 5 yrs ago, took it fork maybe a week, my hand shook so bad that anyone around me noticed and I told my Dr. that I cud not take it anymore,I am currently taking Desiprimine, at 50mg at night, it stimulates me pretty good, I feel a bit anxious but I feel some better after 8 days of treatment for depression.
Sometimes we feel worse before we feel better. Your body has to get used to the medication. I think it will subside in time. If after a few weeks you really don't feel better, then go to the doctor.
I took an anti-depressant once that made me feel like hell. Some drugs suit some people and not others.
Effexor has always worked really well for me. It may not be the right drug for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.